MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the customer reported that the autopulse platform (sn (b)(6)) displayed an unknown error message and interrupted the compression.No patient involvement.
 
Additional Manufacturer Narrative
Sections d9 and h4 were updated.The customer reported that the autopulse platform (sn (b)(6) displayed an unknown error message and interrupted the compression.Upon reviewing archive data, it was found that the autopulse platform repeatedly displayed user advisory (ua) 45 (not at "home" position after power-on/restart) when powering up on the reported event date.The ua45 advisory message was replicated during functional testing.The root cause of the ua45 message was that the driveshaft was not in its "home" position.The ua45 message can be easily cleared by pulling up the lifeband until the chest bands are fully extended.This action will move the driveshaft to its "home" position.However, in this case, the encoder driveshaft exhibited binding and resistance, preventing smooth rotation due to a sticky clutch.The autopulse platform failed to provide compression during the preliminary functional testing due to a ua45 advisory message displayed upon powering up, confirming the reported complaint.The driveshaft was stiff and couldn't be manually rotated to its "home" position to clear the ua45 advisory message.The cause was the burred clutch plate, which was deburred and cleaned to remedy the problem.Subsequently, the autopulse platform was subjected to a run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without fault or error.Following service, the autopulse platform passed all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22155379
Report Number3010617000-2025-00390
Device Sequence Number20649522
Product Code DRM
UDI-Device Identifier00849111001014
UDI-Public00849111001014
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown